currently on buspirone and klonopin. the buspirone is doing nothing but giving me nightmares. all ssri's that i've tried (celexa, zoloft, paxil)make me emotionally and sexually numb without really helping the anxiety. anyone have experience with remeron? i've read alot about it and i'm thinking of asking my doc about it monday. any feedback would be appreciated. thanks
28 Nov 2009
most of the ssri and the snri will make you numb. that is a know side effect. Lexapro has the least side effect profile for the sexual and can help anxiety/socail. I have been on remeeron-on low low doses it will make you sleep,so they use it know for sleeping at night. it is a funny antidepressant because at larger doses it can give you energy. i have never heard it used to tread phobias or panic disorder which i suffer from so i would have to research that more.I do know the sexual side effects with remeron it didnt give me any so i was happy about that but for panic for me it did not work,but i say go for it, its been around for awhile and i have heard some positive things about it, but then again everyone is diffrent. maybe a low dose benzo while the remeron is kicking in will help, also like i said for gad lexapro has been succesful for some and low side effect/sexual profile . good luck.
20 Dec 2011
Hello Anonymous. Tad late (two years) in answering your question, but I'm afraid that mirtazapine/remeron is going to do little to help you in regards to social phobia and your panic attacks. I might suggest a beta blocker. Propranolol, (Inderal) is a popular and more often than not successful drug used to treat social phobia. There are others, that are also used, such as lopressor. The side effects from thier use are little and minimal. You might talk to your doctor about the beta blockers because they were developed more specifically with social phobia and anxiety as thier target. Best of wishes to you, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... like it isn't helping as much as it should, anyone have this problem also?
5 answers • 13 Sep 2009
To doc my anxiety. And panic is. worsening she will not up the mg.cause she is against Bensopines so she is tweeting with meds.lowered paxil from ...
2 answers • 22 Apr 2015